# SDR RRXA96076

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46137
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2537716
- Condition: Corroded
- Location: Bs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON FRAME Y=1060, AT LONGERON 36 UNDER NUTPLATE AND 35 LEFT, Y=1040 AT LONGERON 33 AND 34 RIGHT, UNDER NUTPLATES.  REMOVED NUTPLATES, REMOVED CORROSION, TREATED AND PRIMED IAW DC-8 SRM 51-1-8, FABRICATED FILLERS, DOUBLERS AND DRILLED IAW DER APPROVED ENGINEERING SKEYCH A98-R06 AND A98-R11.  INSTALLED IAW DC-8 SRM 51-1-20D.
